Certain operations with the sets of discrete states

Gavrilov M. A.: Certain operations with the sets of discrete states. In: Acta cybernetica, (4) 1. pp. 25-35. (1978)

[thumbnail of cybernetica_004_fasc_001_025-035.pdf]
Cikk, tanulmány, mű

Download (989kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1978
Volume: 4
Number: 1
ISSN: 0324-721X
Page Range: pp. 25-35
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38469/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 35. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 08. 14:50
URI: http://acta.bibl.u-szeged.hu/id/eprint/12263

Actions (login required)

View Item View Item